Kamal Lochan Patra
Kamal Lochan Patra
School of Mathematical Sciences, NISER, Bhubaneswar
Verified email at niser.ac.in
Title
Cited by
Cited by
Year
The effect on the algebraic connectivity of a tree by grafting or collapsing of edges
KL Patra, AK Lal
Linear algebra and its applications 428 (4), 855-864, 2008
262008
Laplacian eigenvalues of the zero divisor graph of the ring Zn
S Chattopadhyay, KL Patra, BK Sahoo
Linear Algebra and its Applications 584, 267-286, 2020
222020
Algebraic connectivity of connected graphs with fixed number of pendant vertices
AK Lal, KL Patra, BK Sahoo
Graphs and Combinatorics 27 (2), 215-229, 2011
152011
Vertex connectivity of the power graph of a finite cyclic group II
S Chattopadhyay, KL Patra, BK Sahoo
Journal of Algebra and Its Applications 19 (02), 25, 2020
102020
Vertex connectivity of the power graph of a finite cyclic group
S Chattopadhyay, KL Patra, BK Sahoo
Discrete Applied Mathematics 266, 259 - 271, 2019
92019
Maximizing the distance between center, centroid and characteristic set of a tree
KL Patra
Linear and Multilinear Algebra 55 (4), 381-397, 2007
82007
Bounds for the Laplacian spectral radius of graphs.
KL Patra, BK Sahoo, BK Sahoo
Electron. J. Graph Theory Appl. 5 (2), 276-303, 2017
62017
Minimal cut-sets in the power graphs of certain finite non-cyclic groups
S Chattopadhyay, KL Patra, BK Sahoo
Communications in Algebra 49 (3), 1195-1211, 2021
52021
Maximizing distance between center, centroid and subtree core of trees
DNS Desai, KL Patra
Proceedings-Mathematical Sciences 129 (1), 1-18, 2019
42019
Minimum size blocking sets of certain line sets related to a conic in PG (2, q)
KL Patra, BK Sahoo, B Sahu
Discrete Mathematics 339 (6), 1716-1721, 2016
42016
Wiener index of graphs with fixed number of pendant or cut vertices
D Pandey, KL Patra
arXiv preprint arXiv:1907.13481, 2019
32019
Minimizing Laplacian spectral radius of unicyclic graphs with fixed girth
KL Patra, BK Sahoo
Czechoslovak mathematical journal 63 (4), 909-922, 2013
32013
A non-abelian representation of the dual polar space DQ (2n, 2)
K Patra, B Kumar Sahoo
Innovations in Incidence Geometry: Algebraic, Topological and Combinatorial …, 2009
32009
Maximizing Laplacian spectral radius over trees with fixed diameter
AK Lal, KL Patra
Linear and Multilinear Algebra 55 (5), 457-461, 2007
32007
Extremising the number of connected subgraphs of graphs
D Pandey, KL Patra
Preprint: https://arxiv. org/abs/1811.11411, 2018
22018
On the number of connected subgraphs of graphs
D Pandey, KL Patra
Indian Journal of Pure and Applied Mathematics, 1-13, 2021
12021
Different central parts of trees and their pairwise distances
D Pandey, KL Patra
Linear and Multilinear Algebra, 1-13, 2020
12020
Proper divisor graph of a positive integer
H Kumar, KL Patra, BK Sahoo
arXiv preprint arXiv:2005.04441, 2020
12020
Erratum: Vertex connectivity of the power graph of a finite cyclic group II
S Chattopadhyay, KL Patra, BK Sahoo
Journal of Algebra and Its Applications 19 (02), 2, 2020
12020
On the minimum degree of the power graph of a finite cyclic group
RP Panda, KL Patra, BK Sahoo
Journal of Algebra and its applications, 2150044, 2019
12019
The system can't perform the operation now. Try again later.
Articles 1–20